# SDR CA090611004

- Difficulty date: May 30, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 23,431 hours
- Engine: Walter M601E11
- System (JASC): 2435 · Starter-Generator
- Part: Gear
- Condition: Failed
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  REAR CHIP DETECTIOR LIGHT ILLUMINATED 15 MINUTES PRIOR TO LANDING ACFT.  METAL WAS FOUND IN REAR CHIP DETECTOR AND REAR CHIP DETECTOR SCREEN, ENGINE REMOVED FROM ACFT FOR REPAIR.
